# SDR SCNA20201124332

- Difficulty date: November 13, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RT ZEE CHANNEL CORROSION AT MULTIPLE FASTENER HOLES STA 500A-STA 500I, RBL 24, WL 156.  REMOVED AND REPLACED WITH REPLACEMENT LOT NR 5098219-1, IAW SRM 51-40-02-0G-0 DRG NR 143A7500.  FWD CARGO COMPARTMENT STA 500A-500I RBL 24 WL 156.
